# SDR DL72S960178

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499DA
- Make and model: Boeing 727232
- Aircraft serial: 21143
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Broken
- Location: L2 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT SERVICE DOOR EVACUATION SLIDE FAILED TO DEPLOY AND PULL HANDLE CAME OFF WHEN PULLED.  CABLE ON PULL HANDLE BROKE. REPLACED DOOR SLIDE PER M/M 25-60-15.
